Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 53, NWS Northern Indiana

October 19, 2016

NWS Northern Indiana issued this small craft advisory at Oct 19, 2016, 3:49 PM EDT. It took effect at Oct 20, 2016, 12:00 PM EDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2016, 3:49 PM EDT (19:49 UTC)
In effect from
Oct 20, 2016, 12:00 PM EDT
Expired
Oct 22, 2016, 10:00 AM EDT
In force
46 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

758 
WHUS73 KIWX 191949
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT WED OCT 19 2016

LMZ043-046-200400-
/O.NEW.KIWX.SC.Y.0053.161020T1800Z-161021T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
349 PM EDT WED OCT 19 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 5 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THURSDAY TO
5 PM EDT FRIDAY. 

* WINDS: NORTH WINDS 10 TO 20 KNOTS BEGINNING THURSDAY AFTERNOON
  WITH GUSTS TO 25 KNOTS.

* WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
553 
WHUS73 KIWX 200206
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1006 PM EDT WED OCT 19 2016

LMZ043-046-201000-
/O.CON.KIWX.SC.Y.0053.161020T1800Z-161021T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1006 PM EDT WED OCT 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THURSDAY TO
5 PM EDT FRIDAY...

* WINDS: NORTH WINDS 10 TO 20 KNOTS BEGINNING THURSDAY AFTERNOON 
  WITH GUSTS TO 25 KNOTS. 

* WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
874 
WHUS73 KIWX 200858
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 AM EDT THU OCT 20 2016

LMZ043-046-201700-
/O.EXT.KIWX.SC.Y.0053.161020T1600Z-161022T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
458 AM EDT THU OCT 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 5 AM EDT
SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 5 AM
EDT SATURDAY. 

* WINDS: NORTH INCREASING TO 10 TO 20 KNOTS THIS MORNING...THEN TO
  15 TO 25 KNOTS THIS AFTERNOON WITH GUSTS TO 30 KNOTS. NORTH
  WINDS 10 TO 20 KNOTS TONIGHT DIMINISHING TO 10 TO 15 KNOTS FOR
  FRIDAY.

* WAVES: 1 TO 3 FEET BUILDING TO 5 TO 8 FEET THIS AFTERNOON AND
  CONTINUING TONIGHT. WAVES 4 TO 7 FEET FRIDAY SUBSIDING TO 3 TO 6
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
443 
WHUS73 KIWX 201946
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
346 PM EDT THU OCT 20 2016

LMZ043-046-210400-
/O.CON.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
346 PM EDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...SLOWLY
  DIMINISHING OVERNIGHT TO 10 TO 20 KNOTS.

* WAVES: BUILDING TO 5 TO 8 FEET AND PERSISTING INTO TONIGHT. WAVES
  4 TO 7 FEET FRIDAY SUBSIDING TO 3 TO 6 FEET FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
956 
WHUS73 KIWX 210135
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
935 PM EDT THU OCT 20 2016

LMZ043-046-211000-
/O.CON.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
935 PM EDT THU OCT 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 6 TO 9 FEET SUBSIDING TO 3 TO 5 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
220 
WHUS73 KIWX 210854
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
454 AM EDT FRI OCT 21 2016

LMZ043-046-211700-
/O.CON.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
454 AM EDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY
  DIMINISHING TO NORTHWEST 10 TO 20 KNOTS BY THIS EVENING.

* WAVES: 4 TO 8 FEET SUBSIDING TO 4 TO 6 FEET BY THIS
  EVENING...THEN TO 3 TO 5 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
134 
WHUS73 KIWX 211445
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1045 AM EDT FRI OCT 21 2016

LMZ043-046-212245-
/O.CON.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1045 AM EDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY 
  DIMINISHING TO NORTHWEST 10 TO 20 KNOTS BY THIS EVENING. 

* WAVES: 4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
934 
WHUS73 KIWX 211930
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
330 PM EDT FRI OCT 21 2016

LMZ043-046-220330-
/O.CON.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
330 PM EDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* WINDS: NORTH WIND 5 TO 15 KNOTS

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
410 
WHUS73 KIWX 220155
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 PM EDT FRI OCT 21 2016

LMZ043-046-220900-
/O.CON.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
955 PM EDT FRI OCT 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* WINDS: NORTH WIND 10 TO 20 KNOTS

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
888 
WHUS73 KIWX 220847
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
447 AM EDT SAT OCT 22 2016

LMZ043-221000-
/O.EXP.KIWX.SC.Y.0053.000000T0000Z-161022T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-
447 AM EDT SAT OCT 22 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS
MORNING. 

$$

LMZ046-221400-
/O.EXT.KIWX.SC.Y.0053.000000T0000Z-161022T1400Z/
MICHIGAN CITY IN TO NEW BUFFALO MI-
447 AM EDT SAT OCT 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

* WINDS: NORTH WIND 10 TO 15 KNOTS BECOMING NORTHWEST THIS
  MORNING. 

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 3:02 PM EDT, 47 minutes earlier.

Area forecast discussion, Oct 19, 3:02 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
302 PM EDT Wed Oct 19 2016

.SYNOPSIS...
Issued at 250 PM EDT Wed Oct 19 2016

Clouds will quickly increase across the area into this evening
with rain overspreading most areas by Thursday morning. The
heaviest amounts of rain are expected to fall mainly along and
east of Interstate 69 later tonight into Thursday morning. Cooler
air will flow into the area Thursday night with high temperatures
Friday afternoon only reaching the lower 50s. Cool and dry
conditions continue through the weekend.

&&

.SHORT TERM...(This Evening through Thursday Night)
Issued at 250 PM EDT Wed Oct 19 2016

Decent rain event beginning to unfold for at least the southeast
half (maybe more?) of the forecast area over the next 12 to 18
hours as low pressure develops and tracks along the frontal
boundary that moved through yesterday. Increasing mid level
forcing has allowed an extensive area of mid clouds to develop and
stream northeast into the region with pockets of showers and
thunderstorms affecting east central and southeast Illinois back
into SW Missouri. Initial surge of precip will likely stay across
mainly SE sections where decreasing condensation pressure deficits
will exist as much deeper moisture arrives. Further NW will take a
bit more time to saturate with NW extent of this still somewhat
questionable with models varying on what will likely end up as a
tight gradient for rain/no rain. Have trended pops upwards most
areas especially late evening into Thursday morning. For the time
being have left thunder out, but certainly possible in SE sections
where some elevated instability may allow for pockets of embedded
thunder.

Rain will begin to exit NW areas slowly through the day with
likely to categorical pops warranted SE as low will be slow to
depart as upper level trough undergoes a negative tilt. Pops
continue far SE into Thursday evening with at least a chance of
some lake effect rain showers in the wake of the system late Thurs
night into Friday in NW sections. Overnight lows will drop into
the 50s with extensive cloud cover in place. Strong cold air
advection will arrive by Thursday with highs only climbing a few
degrees from overnight lows.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 250 PM EDT Wed Oct 19 2016

Drier and cooler air will reside across the region through much of
the period as high pressure slowly drifts through the area.
Near/slightly below normal temperatures will slowly moderate back
above normal by Sunday and into next week as heights slowly
increase. Next system may bring some rainfall towards the end of
the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1259 PM EDT Wed Oct 19 2016

VFR conditions will remain for the rest of the afternoon. Clouds
will begin to increase as an upper level disturbance will move
northeast from Missouri and the associated precipitation will lead
to a decrease in ceilings. VFR for NW Indiana due to the heaviest
rain remaining south and east. In eastern portions of Indiana
heavier rain will lower ceilings to MVFR conditions with a IFR
conditions forecasted on Thursday morning.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Fisher
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...Heidelberger

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Oct 19, 8:08 AM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
808 AM EDT WED OCT 19 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-201215-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
808 AM EDT WED OCT 19 2016 /708 AM CDT WED OCT 19 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-201215-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
808 AM EDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY RETURN THURSDAY AFTERNOON
INTO FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 5:16 AM EDTDense Fog AdvisoryIWXElkhart, Fulton, LaGrange, Marshall, Pulaski, Starke and 1 more3 hr

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.